| Catalog Number |
8450012030DC |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Awaiting device evaluation.A follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during a spinal surgery, two burs twisted and broke.It was also reported that there was a fifteen minute delay to change burs as a result of this event.It was further reported that there were no adverse consequences and the procedure was completed successfully.This report is for the first bur that broke.
Additional Manufacturer Narrative
Investigation results indicate that the bur did not break, it was bent, no signs of use have been observed on the part, it is possible that a loading error may have caused the bur to bend but the root cause cannot be confirmed.B5: it was subsequently determined upon evaluation of the returned devices, that only 1 bur broke and 1 bur was bent.
Event or Problem Description
It was reported that during a spinal surgery, two burs twisted and broke.It was also reported that there was a fifteen minute delay to change burs as a result of this event.It was further reported that there were no adverse consequences and the procedure was completed successfully.This report is for the first bur that broke.It was subsequently determined upon evaluation of the returned devices, that only 1 bur broke and 1 bur was bent.This report is for the bur that twisted.